התחברות ל-baba News

חשבון אחד לאתר, לאייפון ולאנדרואיד — המנוי נשאר איתכם.

או קוד במייל

חיפוש סיפורים

הקלידו לפחות שני תווים. התוצאות מגיעות מכל המערכות ש-baba קורא.

↑↓ למעבר · ↵ לפתיחה · esc לסגירה

התחברות ל-baba News

התחברו כדי להמשיך לשאול. News Plus מסיר את המגבלה היומית.

או קוד במייל

Wallaבריאות

Two Toddlers Hospitalized After Consuming Hallucinogenic Mushroom Chocolate in Israel

תומצת מתוך Walla על ידי baba

מרכז

עברית · 11 מערכות מסקרות

Two children aged 5 and 6 were hospitalized in Nahariya after eating chocolate containing hallucinogenic mushrooms, showing neurological symptoms but remaining stable. They are under intensive care monitoring, with doctors warning the public to keep such substances away from children and seek urgent treatment if poisoning is suspected.

הידיעה ב-6 שורות · תקציר של baba

  • Two children aged 5 and 6 hospitalized after eating hallucinogenic mushroom chocolate.
  • Children showed dilated pupils, hallucinations, and neurological symptoms but were stable.
  • Poisoning suspected from Psilocybe or Panaeolus mushrooms causing serious health risks.
  • Children admitted to pediatric ICU for close monitoring due to potential symptom escalation.
  • Doctors praised parental vigilance and rapid medical response preventing critical harm.
  • Medical center warns public to keep dangerous substances away from children and seek immediate care if poisoning suspected.
Two Toddlers Hospitalized After Consuming Hallucinogenic Mushroom Chocolate in Israel
איור מערכת שנוצר על ידי baba News, לא צילום של האירוע.

Two young children, aged 5 and 6, were urgently admitted to the pediatric emergency department at Galilee Medical Center in Nahariya on Sunday after ingesting chocolate containing hallucinogenic mushrooms during a family vacation. Upon arrival, the children exhibited significantly dilated pupils and hallucinations but were found to be stable in terms of breathing and circulation. Neurological symptoms prompted suspicion of poisoning by Psilocybe or Panaeolus mushrooms, known to cause hallucinations, increased blood pressure, and in severe cases, seizures and cardiac issues.

Following consultation with the National Poison Information Center, the children were hospitalized for close monitoring in the pediatric intensive care unit due to the risk of symptom progression. Dr. Sally Machum, a pediatric emergency physician, described the children’s initial confusion and active hallucinations and emphasized the immediate stabilization and ongoing observation. Dr. Zvi Sheleg, deputy director of the medical center, called the incident serious and potentially life-threatening but noted that thanks to parental vigilance and prompt medical care, no critical damage occurred.

The medical center urged the public to exercise extreme caution by keeping dangerous substances out of children’s reach and seeking immediate medical attention if poisoning is suspected.

Wallaמרכז · תל אביב

התחברות ל-baba News

התחברו כדי לעקוב אחרי מערכות, נושאים ואנשים.

או קוד במייל

בריאותנושא

התחברות ל-baba News

התחברו כדי לעקוב אחרי מערכות, נושאים ואנשים.

או קוד במייל

מוזכרים

סיקור מלא · 12 מקורות
ראשון: Behadrei Haredim · אוג׳ 16, 2026

אותו אירוע, כפי שכל מערכת דיווחה עליו בנפרד. פתחו כמה דיווחים כדי להשוות מה כל מערכת מדגישה, ומה היא משאירה בחוץ.

פתיחת המבזקים